Sponsored
by
Logo DNV
Logo Mexico Calidad Suprema
NSF-CMi Africa
The global language of business
Syngenta AG
DQS Certification
Icon: How to become GLOBALG.A.P TOUR2011 Sponsor

GENERAL STRUCTURE

Pre-Conference Day
05:00 - 07:00 pm
Open Consultation Meeting
07:00 - 08:00 pm
Opening - Delegate`s Reception & Registration
08:00 pm
Conference Dinner

Conference Day
09:00 - 10:00 am

Opening - Plenary Session
10:00 - 11:00 am
Networking Break
11:00 - 12:30 am
2 Parallel Sessions á 90 minutes (can be separated in 45/45 minutes)
12:30 - 02:00 pm
Networking Lunch
02:00 - 03:00 pm
2 Parallel Sessions á 60 minutes (can be separated in 30/30 minutes)
03:00 - 03:30 pm
Networking Break
03:30 - 04:30 pm
Plenary Session / Closing

PROGRAM


DETAILED PROGRAMS:

NEW DELHI     CAIRO
MEXICO CITY   
WARSAW
CAPE TOWN (Stellenbosch)    ATLANTA
SAO PAULO
BANGKOK